# SDR JJBA20230612008

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 36,798 hours, 24,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 56057
- Condition: Inoperative
- Location: Unknown
- Part time: 54,985 hours, 21,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED ON LH SIDE OF FUSELAGE AND EXIT LIGHT ABOVE FLIGHT ATTENDANT SEAT INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY #1 LOCATED IN WARDROBE AND REMOVED AND REPLACED INVERTER LOCATED IN WARDROBE.
